U.S. doctors online nowAsk doctors free
VA
A 28-year-old female asked:

I usually take 400mg of lamictal in the morning but this morning i accedentally took my does two times. right now i feel dizzy. should i be worried?

2 doctor answers7 doctors weighed in
Dr. Harold Fields
Family Medicine 62 years experience
Overdose: No, just rest until your body gets rid of the excess and you should be fine
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Kyle Murray
Pharmacology 11 years experience
Common side effect: Dizziness is a common side effect of Lamictal. How long after you took the extra dose did you begin to experience dizziness? It is most likely to be limited to the dizziness you are experiencing but could depend on any other medications you are taking and the timing.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 31, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.